Discussiones Mathematicae - General Algebra and Applications (Dec 2017)

On L-Fuzzy Multiplication Modules

  • Atani Shahabaddin Ebrahimi,
  • Saraei Fatemeh Esmaeili Khalil

DOI
https://doi.org/10.7151/dmgaa.1268
Journal volume & issue
Vol. 37, no. 2
pp. 209 – 221

Abstract

Read online

Let L be a complete lattice. In a manner analogous to a commutative ring, we introduce and investigate the L-fuzzy multiplication modules over a commutative ring with non-zero identity. The basic properties of the prime L-fuzzy submodules of L-fuzzy multiplication modules are characterized.

Keywords